PANADOL Optizorb Extra Caplets 20

Pain Relief (Oral)

$11.30 
SKU: 2557118

Active Ingredients: Paracetamol 500 mg, caffeine 65 mg Approved Indications: Headache/Tension headache, migraine headache, osteoarthritis/Arthritis, cold & flu symptoms, sore throat, period pain, muscular aches, toothache. Reduces fever. Contraindications: Hypersensitivity to any ingredient, children <12 years. PrecautionsHepatic/renal impairment, pregnancy. Watch total paracetamol dose if taking other products. Avoid consuming too much caffeine or other caffeine-containing products when taking this medication. Adverse Effects: Hypersensitivity reactions (very rare), insomnia/restlessness. Directions: Adults and children over 12 years: 2 tablets every 4-6 hours as required (maximum 8 tablets in 24 hours).